# SDR ASAA2024020948623

- Difficulty date: February 9, 2024
- Submitted: March 27, 2024
- Operation: Air carrier
- Aircraft: N408AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41732
- Aircraft time: 41,130 hours, 12,961 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 147A1047144
- Condition: Cracked
- Location: Bs 947
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACKED FRAME AT 947 RBL 45 JUST UNDER MOPSILL WHEN CAP WAS REMVOED FOR REPAIR. GROUNDED - YES. REMOVED FRAME, FABRICATED NEW FRAME IAW BOEING DWG# 147A1047-144. INSTALLED NEW FRAME IAW B737-900 SRM 51-40-02-0G-0.
